# SDR EIAA980366

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65B072326
- Condition: Cracked
- Location: Bs 780-800
- Part time: 78,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5 CHECK, BS 780-800 SKIN AND INTERNAL STRAP HAVE CORROSION FROM STRINGER 46L-46R.  REPAIRED BY RS R53-21-33964, 8110-3 AND ECRA 481-99-125-1.  (M)
